American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[2] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[3] Arnaud Bodin and Mireille Car. Waring's problem for polynomials in two variables. Proc. Amer. Math. Soc. 141 (2013) 1577-1589.
Abstract, references, and article information   
View Article: PDF

[4] A. Granja, M. C. Martínez and C. Rodríguez. Analytically irreducible polynomials with coefficients in a real-valued field. Proc. Amer. Math. Soc. 138 (2010) 3449-3454. MR 2661545.
Abstract, references, and article information   
View Article: PDF

[5] Arnaud Bodin. Decomposition of polynomials and approximate roots. Proc. Amer. Math. Soc. 138 (2010) 1989-1994. MR 2596034.
Abstract, references, and article information   
View Article: PDF

[6] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF

[7] Eugenii Shustin and Zur Izhakian. A tropical nullstellensatz. Proc. Amer. Math. Soc. 135 (2007) 3815-3821. MR 2341931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas G. Lucas. Gaussian polynomials and invertibility. Proc. Amer. Math. Soc. 133 (2005) 1881-1886. MR 2137851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. Alan Loper and Moshe Roitman. The content of a Gaussian polynomial is invertible. Proc. Amer. Math. Soc. 133 (2005) 1267-1271. MR 2111931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vladimir Shpilrain and Jie-Tai Yu. Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004) 2511-2515. MR 2054774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William J. Heinzer and David C. Lantz. Factorization of monic polynomials. Proc. Amer. Math. Soc. 131 (2003) 1049-1052. MR 1948094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arno van den Essen and Peter van Rossum. Triangular derivations related to problems on affine $n$-space. Proc. Amer. Math. Soc. 130 (2002) 1311-1322. MR 1879952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sarah Glaz. Finite conductor rings. Proc. Amer. Math. Soc. 129 (2001) 2833-2843. MR 1840085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vesselin Drensky, Vladimir Shpilrain and Jie-Tai Yu. On the density of the set of generators of a polynomial algebra. Proc. Amer. Math. Soc. 128 (2000) 3465-3469. MR 1690985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David E. Rush. The Dedekind-Mertens lemma and the contents of polynomials. Proc. Amer. Math. Soc. 128 (2000) 2879-2884. MR 1670427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles Ching-An Cheng and Arno van den Essen. Endomorphisms of the plane sending linear coordinates to coordinates. Proc. Amer. Math. Soc. 128 (2000) 1911-1915. MR 1653437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Francesca Tartarone. Integer-valued polynomials over Krull-type domains and Prüfer $v$-multiplication domains. Proc. Amer. Math. Soc. 128 (2000) 1617-1625. MR 1641121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Gilmer. The ideal of polynomials vanishing on a commutative ring. Proc. Amer. Math. Soc. 127 (1999) 1265-1267. MR 1473669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ferran Cedó and Dolors Herbera. The maximum condition on annihilators for polynomial rings. Proc. Amer. Math. Soc. 126 (1998) 2541-2548. MR 1451790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. Alan Loper. A classification of all $D$ such that $Int(D)$ is a Prüfer domain. Proc. Amer. Math. Soc. 126 (1998) 657-660. MR 1459137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shreeram S. Abhyankar and Avinash Sathaye. Uniqueness of plane embeddings of special curves. Proc. Amer. Math. Soc. 124 (1996) 1061-1069. MR 1317027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chandni Shah. Affine and projective lines over one-dimensional semilocal domains. Proc. Amer. Math. Soc. 124 (1996) 697-705. MR 1301048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gene Freudenburg. A note on the kernel of a locally nilpotent derivation. Proc. Amer. Math. Soc. 124 (1996) 27-29. MR 1285990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2